Equate Ibuprofen Pain Reliever/Fever Reducer Coated Tablets

 

$10.18

Equate Ibuprofen Pain Reliever When body aches and pains get you down, Equate Ibuprofen Coated Tablets can provide the immediate relief you need to get back to your day. Ibuprofen is ideal for treating minor discomforts due to headaches, muscle pains, toothache, menstrual cramps and more. It also works as an effective fever-reducer. Just one tablet can relieve pain all day. Compare to Advil Tablets active ingredients, these tablets are coated for ease in swallowing. Relieve minor aches and pains so you can get back to your day with Equate Ibuprofen Coated Tablets.

Quantity:
Save

Description

Equate Ibuprofen Pain Reliever Product details

Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Equate Ibuprofen Coated Tablets, 200mg, 100-Count:
  • Provides relief from muscle aches, minor pain of arthritis, headache, toothache, backache, common cold, menstrual cramps, and more
  • Also works as a fever-reducer
  • Just one tablet can relieve pain all day
  • 100 count bottle
  • 200mg tablets
  • Coated tablets